×

zbMATH — the first resource for mathematics

Recent advances on second-order optimality conditions. (English) Zbl 0994.49016
Nguyen, Van Hien (ed.) et al., Optimization. Proceedings of the 9th Belgian-French-German conference, Namur, Belgium, September 7-11, 1998. Berlin: Springer. Lect. Notes Econ. Math. Syst. 481, 357-380 (2000).
The author analyses second-order necessary or sufficient conditions for local optimality or quadratic growth. He obtains some new results based on second-order tangent sets and projective derivatives.
For the entire collection see [Zbl 0935.00054].

MSC:
49K27 Optimality conditions for problems in abstract spaces
90C46 Optimality conditions and duality in mathematical programming
49J52 Nonsmooth analysis
PDF BibTeX XML Cite